# SDR UPS01536841

- Difficulty date: September 24, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ELECTRICAL CONNECTOR ON EMERGENCY LIGHT POWER SUPPLY CAME APART. REPLACED SPLICE AND PIN.
